# SDR DALA2022091606158

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 102,793 hours, 14,704 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1601 -DIV- TO JFK DUE TO LT SYSTEM HYDRAULIC QUANTITY REDUCING AT TOP OF CLIMB. / CORRECTIVE ACTION: LEAK IDENTIFIED AT THE NBR 1 SPOILER ACTUATOR FILTER CAP. REPLACED PACKING. (9306591)
